The q-gamma function for q > 1.
Aequationes mathematicae, Tome 20 (1980), pp. 278-285
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1980__20_182404,
author = {Daniel S. Moak},
title = {The q-gamma function for q > 1.},
journal = {Aequationes mathematicae},
pages = {278--285},
year = {1980},
volume = {20},
zbl = {0437.33002},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182404/}
}
Daniel S. Moak. The q-gamma function for q > 1.. Aequationes mathematicae, Tome 20 (1980), pp. 278-285. http://geodesic.mathdoc.fr/item/AM2_1980__20_182404/